# SDR AALA20040253

- Difficulty date: February 19, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N449AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49475
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY LIGHTS AT SEAT 4E INOPERATIVE.  FOUND LOOSE CONNECTOR.  RECONNECTED PLUG FOR SEAT MOUNTED EMERGENCY LIGHTS AT SEAT 4E.  SYSTEM GROUND CHECKED NORMAL OPERATION.
